# SDR AALA20170206021

- Difficulty date: February 6, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 22,041 hours, 8,713 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED. ON TAKEOFF, CREW REPORTED SEEING AND SMELLING SMOKE IN THE COCKPIT. ABORTED TAKEOFF AT 110 KNOTS. PERFORMED CABIN ODOR TROUBLESHOOTING IAW SIC 05-96-20, AND PACK BURNOUT PROCEDURE. NO ODORS NOTED. OPERATIONAL CHECK GOOD.
